# SDR SWAA2021040213288

- Difficulty date: January 30, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 40,888 hours, 28,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242WF IS DAMAGED ALONG OB EDGE LOWER FACE / REPAIRED DAMAGE TO O/B EDGE OF FLOOR PANEL 242WF IAW SRM 53-00-50-2R-6. 57885U; 02-06-2020.
